# SDR HEEA968213

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer Assy
- Part number: 206023119151
- Condition: Mis Mfg
- Location: Aux Fin Angle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE OF STABILIZER AT CENTER, MEASURES 1.778, ANGLES ON AUX FIN MEASURE 1.704 WHICH MAKES STABILIZER .074 TOO THICK.  RH SIDE OF STABILIZER AT CENTER MEASURES 1.799 ANGLES ON AUX FIN MEASURES 1.708 WHICH MAKES STAB. .091 TOO THICK.
